SYNTHES GMBH TI LCP DISTAL FEMUR PLATE 13 HOLES/316MM/RIGHT-STERILE; PLATE, FIXATION, BONE
Back to Search Results |
| Catalog Number |
422.258S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on an unknown date, the patient underwent a tha on the left side.The products used for the tha were from a competitor.After the tha, a periprosthetic fracture occurred and a reoperation was performed on (b)(6) 2020 with the plate and locking screws in question.After the reoperation, a supracondylar fracture of the left femur occurred, and a second reoperation was performed on (b)(6) 2024.No further information is available.This report is for a ti lcp distal femur plate 13 holes/316mm/right-sterile.This is report 1 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date between 07-august-2020 and 19-february-2024.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This report is related to (b)(4) which reports about the event occurred during the 2nd reoperation.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: a manufacturing record evaluation was performed for the finished device product code: : 422.258s lot number : 26p7476 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 05-dec-2019 manufacturing site:jabil grenchen expiry date:01-nov-2029.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.